MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 8; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 8; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for pain left knee after total knee arthroplasty due to overactivity.Event is not serious and is considered mild.Event is not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2020 (left knee).Treatment - diagnostic intervention: bone scintigraphy (nuclear medicine study-invasive) results: normal.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM POR PS LT SZ 8
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10727381
Report Number1818910-2020-23238
Device Sequence Number1679523
Product Code JWH
UDI-Device Identifier10603295041931
UDI-Public10603295041931
Combination Product (Y/N)N
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-108
Device Catalogue Number150411108
Device Lot Number8922043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS LT SZ 8; ATTUNE PS RP INSRT SZ8 5MM; ATTUNE RP TIB BASE SZ 7 POR; ATTUNE FEM POR PS LT SZ 8; ATTUNE PS RP INSRT SZ8 5MM; ATTUNE RP TIB BASE SZ 7 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight71